Alert archive / Minnesota / Flash Flood Warnings in 2017
Flash Flood Warning 5, NWS Duluth, MN
NWS Duluth, MN issued this flash flood warning at Jul 6, 2017, 4:55 AM CDT for Carlton County, Pine County, Minnesota. It was in force for 4 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2017, 4:55 AM CDT (09:55 UTC)
- Expired
- Jul 6, 2017, 9:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Carlton County, MN, Pine County, MN
The radar
The Duluth radar (KDLH), 83 km from the middle of the area, began a volume at 09:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 7:45 AM CDT | HEAVY RAIN 1.09 | 1 Wsw Willow River, MN | MESONET STATION KTRM5, 1 WSW WILLOW RIVER. |
| Jul 6, 7:45 AM CDT | HEAVY RAIN 1.09 | 2 Sw Willow River, MN | MESONET STATION KTRM5, 1 WSW WILLOW RIVER. |
| Jul 6, 8:08 AM CDT | HEAVY RAIN 1.24 | 2 Sw Moose Lake, MN | MESONET STATION MZHM5, 2 SW MOOSE LAKE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 9.9 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2692 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 1493 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 4.7
The text
As transmitted.
123
WGUS53 KDLH 060955
FFWDLH
MNC017-115-061400-
/O.NEW.KDLH.FF.W.0005.170706T0955Z-170706T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Duluth MN
455 AM CDT THU JUL 6 2017
The National Weather Service in Duluth MN has issued a
* Flash Flood Warning for...
Northwestern Pine County in east central Minnesota...
Southwestern Carlton County in northeastern Minnesota...
* Until 900 AM CDT
* At 452 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. The radar had estimated 2 to 4
inches of rainfall across northern and central Pine County and
into southwest Carlton County. Storms were continuing to track
across the area early this morning, adding more rainfall to these
areas. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Sandstone, Willow River, Askov, Rutledge, Kettle River, Bruno,
Sturgeon Lake, Finlayson, Automba, Denham, Moose Lake State Park,
Banning State Park, Ronald, and Cloverdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4604 9291 4618 9293 4618 9305 4642 9306
4656 9305 4653 9285 4646 9269 4615 9265
4596 9269
$$
G22 follow-up statements
524
WGUS73 KDLH 061040
FFSDLH
Flash Flood Statement
National Weather Service Duluth MN
540 AM CDT THU JUL 6 2017
MNC017-115-061400-
/O.CON.KDLH.FF.W.0005.000000T0000Z-170706T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pine MN-Carlton MN-
540 AM CDT THU JUL 6 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 AM CDT FOR
NORTHWESTERN PINE AND SOUTHWESTERN CARLTON COUNTIES...
At 538 AM CDT, Doppler radar indicated thunderstorms brought heavy
rain to the warned area. The radar estimated 2 to 5 inches of
rainfall across portions of northern and central Pine County, and
into southwest Carlton County, early this morning. Flash flooding is
expected to begin shortly.
Some locations that will experience flooding include...
Sandstone, Willow River, Askov, Rutledge, Kettle River, Bruno,
Sturgeon Lake, Finlayson, Automba, Denham, Moose Lake State Park,
Banning State Park, Ronald, and Cloverdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4604 9291 4618 9293 4618 9305 4642 9306
4656 9305 4653 9285 4646 9269 4615 9265
4596 9269
$$
G2201
WGUS73 KDLH 061222
FFSDLH
Flash Flood Statement
National Weather Service Duluth MN
722 AM CDT THU JUL 6 2017
MNC017-115-061232-
/O.CAN.KDLH.FF.W.0005.000000T0000Z-170706T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pine MN-Carlton MN-
722 AM CDT THU JUL 6 2017
...THE FLASH FLOOD WARNING FOR NORTHWESTERN PINE AND SOUTHWESTERN
CARLTON COUNTIES IS CANCELLED...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
LAT...LON 4604 9291 4618 9293 4618 9305 4642 9306
4656 9305 4653 9285 4646 9269 4615 9265
4596 9269
$$
G2What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 3:53 AM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, Jul 6, 3:53 AM CDT, 1 hour 2 minutes before
Area Forecast Discussion National Weather Service Duluth MN 353 AM CDT Thu Jul 6 2017 .SHORT TERM...(Today through Friday) Issued at 353 AM CDT Thu Jul 6 2017 At 345 AM, we have ongoing severe weather across portions of the CWA. Severe thunderstorms have been common over the past few hours in the vicinity of Lake Mille Lacs. In addition, an intensifying bow echo was currently moving into our western CWA. Temperatures this morning ranged from the mid 50s in the north to the lower 70s in the Brainerd Lakes area. The focus for today is definitely severe weather. New Severe Thunderstorm Watch just issued recently for most of the CWA based on the threat from the bow echo, as well as potential development of new storms ahead of it. MUCAPE this morning was right around 3000 J/kg, and there are many parameters pointing to plenty of fuel for this to continue into much of the morning. Precipitable water values had also increased over the past few hours, and we will continue to increase our flash flood threat with some of the storms overnight. Current indication is that the bow echo in the western CWA will continue to barrel eastward as the night wears on, reaching the Twin Ports and moving across northern Wisconsin and western Lake Superior. We could then see a decrease in precipitation for a time, before storms redevelop this afternoon and evening. The most likely area for thunderstorm development will be in the eastern half of the CWA, closer to the surface low and frontal boundary. Northwest Wisconsin and far eastern Minnesota appear to feature the main threat area for severe thunderstorms this afternoon and early evening, with very unstable air and increasingly favorable shear profiles. Very large hail and damaging winds are the main threat. Precipitation should gradually end from west to east overnight, but a secondary cold front dropping southward on Friday will bring a small chance of thunderstorms to the southern CWA in the afternoon. Temperatures will soar into the 80s to lower 90s today, but drop into the 70s for daytime highs on Friday. .LONG TERM...(Friday night through Wednesday) Issued at 353 AM CDT Thu Jul 6 2017 Seasonably warm weather will continue through the middle of next week. High temperatures will mainly be in the middle 70s to low 80s. Chances of showers and storms are fairly low until closer to the middle of the next week. The Northland will be under west-northwest flow Saturday. Surface high pressure will be over the Northern and Central Plains, while a cold front will be pushing south through Ontario. It should be a fairly warm and dry day, but showers and storms are possible near the Canadian border in the Arrowhead late in the day and Saturday evening when the cold front brushes the area. The 00Z GFS and ECMWF are in fairly good agreement that a surface low will develop in the Northern Plains over the weekend and move south and east through the Dakotas Sunday. A warm/stationary front will likely set up south of the Northland. Showers and storms are possible near the front across the far southern forecast area Sunday into Sunday night. Surface high pressure should build into the Northland Monday, providing a warm and sunny day. It might hang around long enough to keep much of Tuesday dry, but an upper-level ridge and warm and humid southerly flow will be approaching from the west. The GFS, European, and Canadian are indicating a shortwave trough embedded within the ridge will likely bring a chance of showers and thunderstorms sometime late Tuesday, Tuesday Night, and/or Wednesday. && .AVIATION...(For the 06Z TAFS through 06Z Thursday night) Issued at 1224 AM CDT Thu Jul 6 2017 Main focus for the first six hours will be the onset of thunderstorms and showers across all sites as storms move into the region from the west. Based on the movement and tracks of the storms, pushed back the onset time for most sites by an hour from the previous set of TAFs. Convection ahead of the main swaths expected later has begun east of KBRD and will update accordingly should further convection initiate ahead. Depending on these storms, it can be expected that all sites will see a reduction in visibility and ceilings. Expecting flight categories to stick mainly to VFR but added short periods of time in which terminals get down to MVFR due to storms. After the passing of storms mid morning, VFR conditions will continue and growth of scattered cumulus during 16-19z. Skies will become clear for most sites around 00z. && .PRELIMINARY POINT TEMPS/POPS... DLH 85 57 73 53 / 80 10 10 0 INL 83 54 73 52 / 80 0 10 0 BRD 86 59 76 53 / 60 0 10 0 HYR 86 57 75 51 / 70 10 20 0 ASX 84 57 73 52 / 80 10 10 0 && .DLH WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. LS...None. && SHORT TERM...DAP LONG TERM...Grochocinski AVIATION...WM
Hazardous weather outlook, Jul 6, 3:39 AM CDT, 1 hour 16 minutes before
Hazardous Weather Outlook National Weather Service Duluth MN 339 AM CDT Thu Jul 6 2017 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-071030- Koochiching-North St. Louis-Northern Cook/Northern Lake- North Itasca-Central St. Louis-Southern Lake/North Shore- Southern Cook/North Shore-North Cass-South Itasca-South Cass- Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis- Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price- 339 AM CDT Thu Jul 6 2017 This Hazardous Weather Outlook is for portions of northeast Minnesota and northwest Wisconsin. .DAY ONE...Today and Tonight Severe thunderstorms are probable across much of the Northland this morning, with the focus shifting into northwest Wisconsin this afternoon and early evening. Large hail, damaging winds and flooding are the main threats with the severe weather today. The Storm Prediction Center has much of our area in a Slight Risk of severe thunderstorms this morning, and across eastern portions of the region this afternoon and evening. There is also a small chance of thunderstorms on Friday afternoon, mainly across southern portions of the Northland. .DAYS TWO THROUGH SEVEN...Friday through Wednesday There are low chances of thunderstorms across the Boundary Waters and eastern areas of the Minnesota Arrowhead late Saturday into Saturday evening. There are low chances of thunderstorms across parts of northwest Wisconsin Sunday. Thunderstorms are possible across northeast Minnesota and northwest Wisconsin Tuesday night and Wednesday. .SPOTTER INFORMATION STATEMENT... Skywarn Spotters will likely be needed today and this evening. LSZ121-140>148-071030- Bayfield to Oak Point WI-Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- 339 AM CDT Thu Jul 6 2017 This Hazardous Weather Outlook is for portions of the Nearshore waters of western Lake Superior. .DAY ONE...Today and Tonight Thunderstorms are probable across western Lake Superior today through this evening. Some storms may be severe with damaging winds and large hail. .DAYS TWO THROUGH SEVEN...Friday through Wednesday There are low chances of thunderstorms near the far North Shore along the Minnesota Arrowhead late Saturday into Saturday evening. Thunderstorms are possible across western Lake Superior Tuesday night and Wednesday. DAP More information may be obtained at the following web address: http://www.weather.gov/duluth (all lower case)
In the hours before
Local storm report, Jul 6, 4:34 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
434 AM CDT THU JUL 6 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 AM HAIL HINCKLEY 46.02N 92.94W
07/06/2017 M0.50 INCH PINE MN TRAINED SPOTTER
&&
WMSpecial weather statement, Jul 6, 4:35 AM CDT, 20 minutes before
Special Weather Statement
National Weather Service Duluth MN
435 AM CDT THU JUL 6 2017
MNZ038-061000-
Pine-
435 AM CDT THU JUL 6 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN PINE COUNTY...
At 434 AM CDT, a strong thunderstorm was over Brook Park, or 7 miles
southwest of Hinckley, moving southeast at 20 mph.
Wind gusts up to 40 mph, nickel-size hail, heavy downpours, and
frequent cloud to ground lightning can be expected with this storm.
Locations impacted include...
Pine City, Hinckley, Brook Park, Henriette, and Beroun.
Seek shelter inside a sturdy building and away from windows until
this storm passes.
LAT...LON 4598 9314 4598 9305 4607 9305 4608 9304
4588 9272 4579 9289 4578 9314
TIME...MOT...LOC 0934Z 320DEG 18KT 4597 9307
G2Local storm report, Jul 6, 4:37 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
437 AM CDT THU JUL 6 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 AM HAIL 6 WNW FINLAYSON 46.23N 93.04W
07/06/2017 E1.00 INCH PINE MN TRAINED SPOTTER
&&
WMSpecial weather statement, Jul 6, 4:38 AM CDT, 17 minutes before
Special Weather Statement National Weather Service Duluth MN 438 AM CDT THU JUL 6 2017 MNZ038-061000- Pine- 438 AM CDT THU JUL 6 2017 ...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL PINE COUNTY... At 438 AM CDT, a strong thunderstorm was near Sandstone, or 11 miles north of Hinckley, moving southeast at 25 mph. Wind gusts up to 40 mph, nickel-size hail, heavy downpours, and frequent cloud to ground lightning can be expected with this storm. Locations impacted include... Sandstone, Askov, Finlayson, and Banning State Park. Seek shelter inside a sturdy building and away from windows until this storm passes. LAT...LON 4617 9305 4626 9299 4619 9267 4604 9282 TIME...MOT...LOC 0938Z 305DEG 23KT 4617 9292 G2
Local storm report, Jul 6, 4:39 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
439 AM CDT THU JUL 6 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 AM HAIL 2 W SPRING LAKE 47.64N 93.91W
07/06/2017 E0.50 INCH ITASCA MN TRAINED SPOTTER
&&
WMLocal storm report, Jul 6, 4:45 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
445 AM CDT THU JUL 6 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 AM HAIL 3 W HINCKLEY 46.02N 92.99W
07/06/2017 M1.00 INCH PINE MN TRAINED SPOTTER
&&
WMThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 12:14 AM CDT | Special Weather Statement | DLH | Aitkin | 16 min |
| Jul 6, 12:29 AM CDT | Special Weather Statement | DLH | Aitkin | 16 min |
| Jul 6, 12:36 AM CDT | Severe Thunderstorm Warning | DLH | Carlton, Pine | 24 min |
| Jul 6, 12:59 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Carlton, Pine | 46 min |
| Jul 6, 1:21 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin | 24 min |
| Jul 6, 1:37 AM CDT | Severe Thunderstorm Warning | DLH | Carlton, Pine | 23 min |
| Jul 6, 2:19 AM CDT | Special Weather Statement | DLH | Pine | 11 min |
| Jul 6, 2:44 AM CDT | Special Weather Statement | DLH | Aitkin | 16 min |
| Jul 6, 3:03 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin | 42 min |
| Jul 6, 3:10 AM CDT | Severe Thunderstorm Warning | DLH | Cass, Itasca | 50 min |
| Jul 6, 3:13 AM CDT | Special Weather Statement | DLH | Cass | 17 min |
| Jul 6, 3:30 AM CDT | Special Weather Statement | DLH | Pine | 15 min |
| Jul 6, 3:35 AM CDT | Flash Flood Warning | DLH | Aitkin | 4 hr |
| Jul 6, 3:42 AM CDT | Severe Thunderstorm Warning | DLH | Cass, Crow Wing | 18 min |
| Jul 6, 3:49 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin | 41 min |
| Jul 6, 3:52 AM CDT | Flash Flood Warning | DLH | Pine | 4 hr |
| Jul 6, 3:57 AM CDT | Severe Thunderstorm Warning | DLH | Cass, Itasca | 48 min |
| Jul 6, 4:00 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Cass, Crow Wing, Itasca | 45 min |
| Jul 6, 4:11 AM CDT | Special Weather Statement | DLH | Pine | 19 min |
| Jul 6, 4:25 AM CDT | Special Weather Statement | DLH | Itasca | 20 min |
| Jul 6, 4:28 AM CDT | Special Weather Statement | DLH | Carlton | 32 min |
| Jul 6, 4:35 AM CDT | Special Weather Statement | DLH | Pine | 25 min |
| Jul 6, 4:38 AM CDT | Special Weather Statement | DLH | Pine | 22 min |
| Jul 6, 4:44 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Carlton, Itasca, Pine, Saint Louis | 46 min |
| Jul 6, 4:48 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Pine | 42 min |
| Jul 6, 4:49 AM CDT | Severe Thunderstorm Warning | DLH | Itasca, Saint Louis | 41 min |
| Jul 6, 5:01 AM CDT | Special Marine Warning | DLH | 89 min | |
| Jul 6, 5:13 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Pine | 32 min |
| Jul 6, 5:31 AM CDT | Severe Thunderstorm Warning | DLH | Carlton, Pine, Saint Louis | 44 min |
| Jul 6, 5:33 AM CDT | Severe Thunderstorm Warning | DLH | Saint Louis | 42 min |
| Jul 6, 5:35 AM CDT | Severe Thunderstorm Warning | DLH | Pine | 40 min |
| Jul 6, 6:18 AM CDT | Special Weather Statement | DLH | Lake | 27 min |
| Jul 6, 6:47 AM CDT | Special Weather Statement | DLH | Lake | 28 min |
| Jul 6, 7:02 AM CDT | Special Weather Statement | DLH | 28 min | |
| Jul 6, 7:30 AM CDT | Areal Flood Warning | DLH | Aitkin, Carlton, Pine | 6 hr |
| Jul 6, 7:33 AM CDT | Special Weather Statement | DLH | 12 min | |
| Jul 6, 7:35 AM CDT | Special Weather Statement | DLH | 10 min | |
| Jul 6, 7:46 AM CDT | Severe Thunderstorm Warning | DLH | Lake | 18 min |
| Jul 6, 8:00 AM CDT | Severe Thunderstorm Warning | DLH | Lake, Saint Louis | 30 min |
| Jul 6, 8:20 AM CDT | Special Marine Warning | DLH | 85 min | |
| Jul 6, 8:29 AM CDT | Severe Thunderstorm Warning | DLH | Lake | 16 min |
| Jul 6, 9:24 AM CDT | Special Weather Statement | DLH | Lake | 21 min |
| Jul 6, 9:59 AM CDT | Special Weather Statement | DLH | Lake | 31 min |
| Jul 6, 10:30 AM CDT | Special Weather Statement | DLH | 15 min | |
| Jul 6, 10:47 AM CDT | Special Weather Statement | DLH | Lake | 13 min |
| Jul 6, 2:33 PM CDT | Special Weather Statement | DLH | 27 min | |
| Jul 6, 2:46 PM CDT | Severe Thunderstorm Warning | DLH | Cook, Lake | 44 min |
| Jul 6, 2:51 PM CDT | Special Weather Statement | DLH | Saint Louis | 9 min |
| Jul 6, 3:42 PM CDT | Special Marine Warning | DLH | 93 min | |
| Jul 6, 3:47 PM CDT | Severe Thunderstorm Warning | DLH | Cook | 28 min |
| Jul 6, 3:58 PM CDT | Special Weather Statement | DLH | Cook | 17 min |
| Jul 6, 4:01 PM CDT | Special Weather Statement | DLH | Saint Louis | 14 min |
| Jul 6, 4:13 PM CDT | Special Marine Warning | DLH | 47 min | |
| Jul 6, 4:13 PM CDT | Severe Thunderstorm Warning | DLH | Lake | 32 min |
| Jul 6, 4:19 PM CDT | Special Weather Statement | DLH | Cook | 11 min |
| Jul 6, 4:38 PM CDT | Special Weather Statement | DLH | Cook | 7 min |
| Jul 6, 5:35 PM CDT | Special Marine Warning | DLH | 25 min |
Nearby
Flash Flood Warnings in Minnesota, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.